# SDR DHL2002748003

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 160117301
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR FAULT F16421-8.    BOTH BATTERIES REPLACED IAW M/M T/R 26-16-01. OPS TESTED IAW M/M T/R 26-16-00. SERVICEABLE.
